# SDR CA141017007

- Difficulty date: October 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NO UPLOCKING FOR NOSE LANDING GEAR DURING RETRACTION CYCLE. AFTER TAKE OFF THE WHOLE PROCESS OF GEAR RETRACTING WAS REALLY SLOWLY, BUT THE MAINS SUCCEED TO LOCK UP.  AS THE NOSE GEAR DID NOT RETRACT THE CREW DECIDED TO ALTERNATE EXTEND THE GEAR AND LANDED.  THE CREW REPORTED NO MALFUNCTION, NO LEAKS AND NO ABNORMAL INDICATION.  EVEN THE HYDRAULIC SYSTEM PRESSURE WAS OK AND QTY ALSO.
